View : 273 Download: 62

Transitive operators and a problem of halmos

Title
Transitive operators and a problem of halmos
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Indiana University Mathematics Journal
ISSN
0022-2518JCR Link
Citation
vol. 56, no. 1, pp. 119 - 133
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this note we show that a (still open) problem raised by Halmos in [1] is related to the general invariant subspace problem for operators on Hilbert space (and may be equivalent to it).
DOI
10.1512/iumj.2007.56.2948
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
transitive operators.pdf(203.53 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE